| Catalog Number |
0408801500 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status; 1 device was not available for evaluation.1 device investigation type has not yet been determined. dditional information: 2 devices were labeled for single-use.2 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the material integrity of the device was reportedly compromised.2 events had patient involvement; no patient impact.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale 2 previously reported events are included in this follow-up record.Product return status 1 device was received.1 device was not available for evaluation.Event confirmation status 1 reported event was not confirmed.Evaluation results 1 device had no problem found.